# SDR VNAA202210299914

- Difficulty date: October 29, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 40,777 hours, 38,941 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: SH670375433
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL FROM 863 - FS 969 IS CORRODED

CORRECTIVE ACTION: 
.
REMOVED AND REPLACED SEAT TRACK @ LH SIDE SEAT TRACK FS. 863-969 IAW CRJ700 AMM 53-00-49-000-801 (CONFIG A03) AND 53-00-49-400-801 (CONFIG A03)
